# SDR DALA201902052761

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 81,630 hours, 36,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Broken
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 681, L/P 0928354) FWD. CARGO CEILING AREA RH SIDE OUTBD. OF SIDEWALL STANCHION STA. 720, CEILING STRAP BROKEN. CUTOUT DAMAGED SECTION ON FWD CARGO CEILING STRAP STA 720 DIM 2" X 1" IAW B757 SRM 53-00-51 FABRICATED AND INSTALLED REPAIR PARTS IAW B757 SRM 53-00-51 REP 12.
